# SDR SWIA200515948

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 6,943 hours, 5,426 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL SELECTED FLAPS 8 DEGREES.  RECEIVED FLAPS FAIL MESSAGE.   REPLACED FLAP ACTUATORS ON LT AND RT OUTBOARD FLAPS IAW 27-53-05.  REPLACED FLEX SHAFT.  REPLACED SKEW DETECTION UNIT IAW MM 27-51-15.  OPERATIONAL CHECK GOOD.
